On Andrews generalized frobenius partitions

Azhar, M. A. and Gopala, K. (1989) On Andrews generalized frobenius partitions. PHYSICAL REVIEW A, 39 (8). pp. 1437-1439.

[img] Text

Download (957B)
Official URL: https://10.1103/PhysRevA.39.4137
Item Type: Article
Subjects: D Physical Science > Physics
Divisions: Department of > Physics
Depositing User: Dr Raju C
Date Deposited: 21 Jan 2021 09:57
Last Modified: 21 Jan 2021 09:57
URI: http://eprints.uni-mysore.ac.in/id/eprint/14251

Actions (login required)

View Item View Item